Sur les ultradistributions cohomologiques. (French) Zbl 0176.11104

Full Text: DOI Numdam EuDML


[1] H. KOMATSU, Resolution by hyperfunctions of sheaves of solutions of differential equations with constant coefficients, Math. Ann., 176 (1968), 77-86.0161.2980237 #1771 · Zbl 0161.29802
[2] A. MARTINEAU, Distributions et valeurs au bord des fonctions holomorphes, Instituto Gulbenkian De Sciencia, Lisbonne (1964).
[3] A. MARTINEAU, Théorème sur le prolongement analytique du type “Edge of the Wedge theorem”, Séminaire Bourbaki (1967-1968). 20e année p. 340,1-340,17.0209.14802SB_1966-1968__10__445_0 · Zbl 0209.14802
[4] M. SATO, Theory of Hyperfunctions I, II, J. Fac. Sci. Univ. Tokyo, 8 (1959-1960), 139-193 et 398-437.0087.3140222 #4951 · Zbl 0087.31402
[5] J. SEBASTIÃO E SILVA, Les fonctions analytiques comme ultra-distributions dans le calcul opérationnel, Math. Ann., 136 (1958), 58-96.0195.4130221 #4354 · Zbl 0195.41302
[6] M. HASUMI, note on the n-dimensional tempered ultra-distributions, Tôhaku Math. J., 13 (1961), 94-104.0103.0920124 #A1607 · Zbl 0103.09201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.